# SDR LR7A02121

- Difficulty date: November 12, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 47,043 hours, 30,839 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Track
- Part number: 388997112
- Condition: Cracked
- Location: Fs577
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER HB0506 FOUND ON REMOVAL OF RH FS577 MLG BEAM, RH AFT FWD MLG TRACK CRACKED AT LOWER NUT HOLE.  FS577, RBL60, WL160.REPLACED RH AFT MLG TRACKS IAW SRM SMP 51-70 AND DWG 388997.  NR0098.
